# SDR 96FDEA00784

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6519850194
- Condition: Corroded
- Location: Bs 1083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN SKIN AND WINDOW CUTOUT DOUBLER BETWEEN STR 10 TO 11R STA 1083.  REMOVED WINDOW FRAME, FOUND CORROSION TO BE OUT OF LIMITS ON FRAME AT 2 AREAS OF OUTER SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLES ON OUTER SKIN AND REPLACED FRAME IAW FEDEX EA 7-5310-28236 AND EA 7-5330-28226.
